# SDR CA980908047

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 83240011S101
- Condition: Failed
- Location: Mlg
- Part time: 17,930 hours
- Component: Bfgoodrich
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 19 INCH PIECE OF WHEEL BEAD SEPARATED WHILE THE AIRCRAFT WAS TAXIING TO TERMINAL FOLLOWING LANDING.  PART TC:  20,135.
